It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Bipolar Disorder Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 05-29-2012, 12:37 PM   #1
Newbie
(female)
 
Join Date: May 2012
Location: concord,CA. united states
Posts: 8
Mashugana HB User
Question keeping it together!

i'm having trouble spelling cause my brain's not right. i just got out of the hospital last week for a severe manic episode with some psychosis. anyway, dr. just has me on 1000mg, of tegretol. he wants me to take 900mg. of seroquel which doesn't agree with me no matter how many add-ons he prescribes i still have severe akathesia. even 200mgs irritates me. so last wendsday before his week vacation he starts talking lithium and maybe changing seroquel to geodon or abilify something different. but, he won't make any changes until he get back which basically left here at home to unravel. i feel like i'm two different people..the lets go party girl, then the deep bone sad one that crys at anything. i need a new pdoc but i don't thing right now is the time to look. this guy basically kept me in the lurch for a week. i've been living on klonpin and ativan



<removed disallowed and inappropriate subjects>




i live in a wheelchair.
what a rant...i'm not kidding. i asked doc to send me back to hospital because i'm not functioning well. day to day stuff. he said he could send me to day treatment which takes half the day getting there. tires my *** out.
but, if they have a short day or half day treatment i think i'll go.
thanks, for listening ha! ha! to me.

 
Reply With Quote
Old 10-11-2012, 09:36 AM   #2
Newbie
(male)
 
Join Date: Oct 2012
Location: Midwest, USA
Posts: 1
johnnyk79 HB User
Re: keeping it together!

Hope all is better for you . . . it's been a couple of months since your post. The roller coaster does suck, but we can all hope for the good parts whenever they might come. Hang in there. I'm busting at the seams with my mind feeling like it is going to tear apart, but I hope that eventually it will come together.

 
Reply With Quote
Sponsors Lightbulb
   
Old 10-16-2012, 09:45 PM   #3
Inactive
(female)
 
Join Date: May 2012
Posts: 89
TinoRock HB UserTinoRock HB UserTinoRock HB UserTinoRock HB UserTinoRock HB UserTinoRock HB UserTinoRock HB User
Re: keeping it together!

I wonder if this recommended dosage of 900mg daily of Seroquel was not some misunderstanding, or mistake. I haven't really researched that drug in years, and I do take a very small dose of it to this day. If memory serves me correctly, 600mg daily is the absolute maximum "human" dose (excluding experimental trials?). I have never, ever, heard of, or read about, anyone taking 900mg of this drug. (I could be wrong, for every case is different.) Please look again into your dosage, for the sake of your future health and well-being.

 
Reply With Quote
Reply Reply




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Abilify
Depakote
Lamictal
Lexapro
Lithium
  Prozac
Seroquel
Wellbutrin
Zoloft
Zyprexa




TOP THANKED CONTRIBUTORS



reesie (68), katlin09 (59), Administrator (24), TinoRock (14), bprapcyc (10), thatgirl141 (7), lynnlee (6), ghelpmelivelife (4), annii456 (4), barbara000 (3)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (857), janewhite1 (823), Titchou (773), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (655), BlueSkies14 (610)



All times are GMT -7. The time now is 11:47 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!